MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Spectra WaveWriter?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Spectra WaveWriter?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1160
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent explant of the system due to patient dissatisfaction with therapy and persistent implantable pulse generator (ipg) pocket pain.No patient complications were reported.The onset date of the issue was unavailable.The patient underwent explant of the system and was reported to be doing well postoperatively.The explanted devices were disposed of per facility policy and were not returned for analysis.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, approximate based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: model number/catalog number: sc-2317-50 serial number: (b)(6) batch/lot number: 5130508 model/catalog description: infinion cx lead kit, 50cm unique identifier (udi) #: (b)(4) model number/catalog number: sc-2317-50 serial number: (b)(6) batch/lot number: 5130659 model/catalog description: infinion cx lead kit, 50cm unique identifier (udi) #: (b)(4).

Brand Name
Spectra WaveWriter?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91T8 62
EI   E91T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50934988
Report Number3006630150-2026-07199
Device Sequence Number9509226
Product Code LGW
UDI-Device Identifier08714729951254
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/12/2021
Device Model NumberSC-1160
Device Catalogue NumberSC-1160
Device Lot Number352122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale